Accessibility Tools

Skip to main content

S.M. – California

Tagged with:

Describe the symptoms and the timeline of the reaction.

"I had my 2nd Moderna (via Kaiser Permanente) shot on the afternoon April 5th. I woke up Friday April 9th, had a sip of coffee and boom.... everything changed. I had massive head spinning, nausea and pains throughout my body. I ended up in the hospital Saturday night for dehydration and they thought Vertigo at the time. Note Ive never had Vertigo or any type of migraines in my life until now. After being released from the hospital I went to a ENT DR at Cedars Sinai who've my pills for vertigo and though that may be the issue. He pondered that the 2nd shot may have caused some type of reaction but east sure. After that did no help I was sent to a Neurologist at Cedars who felt I had Vestibular Migraine and a massively inflamed nervous system. He thought as well it could have been the 2nd shot but wasn't sure. I then went to another Neurologist (not thru Cedars) named Dr Marisa Chang who in her opinion said the 2nd shot was the cause. She said it tweaked by nervous system badly. She agreed with the first DR that I should take Amitriptyline which i know do (40 Mg/ day). Im finally slowly improving but I have to note that I havent been able to watch TV at all or view screens much at all the past three months. Every time I check out a screen by body would shake and my nerves would go into over drive. Craziest and scariest feeling ever. Things now are claiming. Im working with a occupational therapist and doing things like Meditation as well as taking the meds. I also take some natural supplements like FeverFew and COQ 10 as well as using the Cefaly device. Its been horrific though... Just insane... all of this........Thank you......

S.M. - California"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.